# SDR TWAA9903205

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Gear Indication
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN THE LANDING GEAR WAS LOWERED THE GREEN DOWN LIGHT WOULD NOT COME ON OR TEST.  FOUND CIRCUIT BREAKER POPPED FOR THE MASTER DIMMING NUMBER 1.  RESET BREAKER PER MM 33 AND 32.
